hello doctor, i feel sluggish all the time. could it be from my severe kidney disease? also now my cardiologist has instructed me to stop my b/p meds. (low b/p) at times i have shortness of breath, so i take 80mg of diovan and can breathe and feel much better.(dr knows i do this) and i have some pep. does that sound normal. and what other b/p could i take that doesnt cause dizzyness. something for us women and keep our libido. and no ace inhibitors!! thank you for your time...S.
Sorry to hear about your problem. Your questions are very important but without additional medical history and in your case the ability to see and examine you it is very difficult to offer an useful guidance. These are questions best addressed by your doctor.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.